# SDR SIMA20140216001

- Difficulty date: February 16, 2014
- Submitted: February 17, 2014
- Operation: Air carrier
- Aircraft: N933JN
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500918
- Aircraft time: 23,382 hours, 19,227 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Dirty
- Location: Main Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR STIFF, HARD TO OPEN.  FOUND UPPER MAIN DOOR ROLLERS STICKING.  CLEANED & LUBRICATED UPPER MAIN DOOR ROLLERS IAW AMM 53-21-02 & ETN-EM-52-061.  MAIN DOOR OPERATIONS CHECKED GOOD IAW AMM 52-10-01.
